Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 601745, 8 pages
http://dx.doi.org/10.1155/2014/601745
Research Article

Third-Order Newton-Type Methods Combined with Vector Extrapolation for Solving Nonlinear Systems

1Department of Foundation Courses, Hubei Vocational Technical College, Xiaogan, Hubei 432000, China
2School of Mathematics and Statistics, Hubei Engineering University, Xiaogan, Hubei 432000, China

Received 22 March 2014; Accepted 31 May 2014; Published 15 June 2014

Academic Editor: Vinay Kanwar

Copyright © 2014 Wen Zhou and Jisheng Kou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  2. F. A. Potra and V. Pták, Nondiscrete Induction and Iterative Processes, vol. 103 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984. View at MathSciNet
  3. S. Cabay and L. W. Jackson, “A polynomial extrapolation method for finding limits and antilimits of vector sequences,” SIAM Journal on Numerical Analysis, vol. 13, no. 5, pp. 734–752, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Eddy, “Extrapolation to the limit of a vector sequence,” in Information Linkage Between Applied Mathematics and Industry, P. C. C. Wang, Ed., pp. 387–396, Academic Press, New York, NY, USA, 1979. View at Google Scholar
  5. M. Mešina, “Convergence acceleration for the iterative solution of the equations X=AX+f,” Computer Methods in Applied Mechanics and Engineering, vol. 10, no. 2, pp. 165–173, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Brezinski, “Généralisations de la transformation de Shanks, de la table de Padé et de l'epsilon-algorithme,” Calcolo, vol. 12, no. 4, pp. 317–360, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. P. Pugachev, “Acceleration of the convergence of iterative processes and a method of solving systems of non-linear equations,” USSR Computational Mathematics and Mathematical Physics, vol. 17, no. 5, pp. 199–207, 1977. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Sidi, W. F. Ford, and D. A. Smith, “Acceleration of convergence of vector sequences,” SIAM Journal on Numerical Analysis, vol. 23, no. 1, pp. 178–196, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Wynn, “On a device for computing the em(sn) transformation,” Mathematical Tables and Other Aids to Computation, vol. 10, pp. 91–96, 1956. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Wynn, “Acceleration techniques for iterated vector and matrix problems,” Mathematics of Computation, vol. 16, pp. 301–322, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Brezinski and M. Redivo Zaglia, Extrapolation Methods: Theory and practice, North-Holland, Amsterdam, The Netherlands, 1991. View at MathSciNet
  12. K. Jbilou and H. Sadok, “Vector extrapolation methods. Applications and numerical comparison,” Journal of Computational and Applied Mathematics, vol. 122, no. 1-2, pp. 149–165, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 876–879, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. B. Rall, Computational Solution of Nonlinear Operator Equations, Robert E. Krieger, New York, NY, USA, 1979. View at MathSciNet
  15. V. Candela and A. Marquina, “Recurrence relations for rational cubic methods: I. The Halley method,” Computing, vol. 44, no. 2, pp. 169–184, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. He, J. Wang, and J.-C. Yao, “Local convergence of Newton's method on Lie groups and uniqueness balls,” Abstract and Applied Analysis, vol. 2013, Article ID 367161, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. V. Candela and A. Marquina, “Recurrence relations for rational cubic methods. II. The Chebyshev method,” Computing, vol. 45, no. 4, pp. 355–367, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. M. Gutiérrez and M. A. Hernández, “Recurrence relations for the super-Halley method,” Computers & Mathematics with Applications, vol. 36, no. 7, pp. 1–8, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Ling, X. Xu, and S. Yu, “Convergence behavior for Newton-Steffensen's method under γ-condition of second derivative,” Abstract and Applied Analysis, vol. 2013, Article ID 682167, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. A. Hernández, “Chebyshev's approximation algorithms and applications,” Computers and Mathematics with Applications, vol. 41, no. 3-4, pp. 433–445, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. J. A. Ezquerro and M. A. Hernández, “Recurrence relations for Chebyshev-type methods,” Applied Mathematics and Optimization, vol. 41, no. 2, pp. 227–236, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Amat, S. Busquier, and Á. A. Magreñán, “Reducing chaos and bifurcations in Newton-type methods,” Abstract and Applied Analysis, vol. 2013, Article ID 726701, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. X. Wang, J. Kou, and C. Gu, “Semilocal convergence of a class of modified super-Halley methods in Banach spaces,” Journal of Optimization Theory and Applications, vol. 153, no. 3, pp. 779–793, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. D. Proinov, “New general convergence theory for iterative processes and its applications to Newton-Kantorovich type theorems,” Journal of Complexity, vol. 26, no. 1, pp. 3–42, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Xu, Y. Xiao, and T. Liu, “Semilocal convergence analysis for inexact Newton method under weak condition,” Abstract and Applied Analysis, vol. 2012, Article ID 982925, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Amat, Á. A. Magreñán, and N. Romero, “On a two-step relaxed Newton-type method,” Applied Mathematics and Computation, vol. 219, no. 24, pp. 11341–11347, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. I. K. Argyros and S. Hilout, “Improved generalized differentiability conditions for Newton-like methods,” Journal of Complexity, vol. 26, no. 3, pp. 316–333, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. M. Gutiérrez, Á. A. Magreñán, and N. Romero, “On the semilocal convergence of Newton-Kantorovich method under center-Lipschitz conditions,” Applied Mathematics and Computation, vol. 221, pp. 79–88, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. R. Lin, Y. Zhao, Z. Šmarda, Y. Khan, and Q. Wu, “Newton-Kantorovich and Smale uniform type convergence theorem for a deformed Newton method in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 923898, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Kou, S. Sun, and B. Yu, “Multiscale time-splitting strategy for multiscale multiphysics processes of two-phase flow in fractured media,” Journal of Applied Mathematics, vol. 2011, Article ID 861905, 24 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet